Fluoxetine & unable to reach orgasm..Advice needed

Ive just recently started taking flouxetine 20mg, and i cannot reach orgasm what so ever. I spoke to my doctor about this problem and he said to me if i stop the flouxetine there is nothing else left for me to try(ive previously tried citalopram(didnt help),sertraline(felt like my brain was being numbed)pregablin(couldnt stop itching ended up covered in bruises) & mirtizpine(That turned me into a raging physco).Fluoxetine is so far one of the most helpful but this side effect is a killer.

I cant be without anything as i really am a complete head case without medication. But i need to orgasm regularly or i get sexually frustrated. I just dont no what to do plus i do have a partner and duty's to fulfil.... Is female Viagra not an option? could that not possibly counter act the side effect?

Any advice is greatly appreciated.. thank you

4 Replies

  • Um ... you don't have any duties to fulfil where your partner is concerned! I don't know about female Viagra to be honest, could you ask your doctor about this?

  • Hi,

    sexual side effects occur with the antidepressants. There is one antidepressant that causes less sexual adverse effects and also helps in overcoming the existing adverse effects and you have not listed that in the medicines that you have used, that is bupropion comes with brand name of wellbutrin. There is another option and that is to use saffron extracts. They help in overcoming the side effects due to antidepressants.. you can check the details here all-about-beating-depressio... it is about erectile dysfunction but as it improves the overall sexual experience it may help you as well. Please let me know by leaving a comment,if you like.

  • I'm not sure if bupropion is licensed for depression as well as a smoking cessation aid over here, but it's certainly worth asking your GP as it's used a lot in the US and Canada..

    Ann xx

  • Hi. I was on 20mg of fluoxetine however didn't feel it was helping, still felt sad, lonely and did't want any intimacy with my partner. I spoke to my GP and she increased dosage to 40mg. After only a week I felt so much better, more like my old self and not suffering from any real side effects. I was advised to take 40mg dose in the morning with food. I think you should talk to your other half, maybe try something new or start off with a nice massage. Don't feel you have an obligation though xx

You may also like...